# SDR SWAA2024101634889

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 58,179 hours, 35,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD ENTRY DOOR FWD GIRT BAR FITTING BS 312 LBL 50 WL 208.<[01] REMOVED & REPLACED FWD ENTRY DOOR FWD GIRT BAR FITTING BS 312 LBL 50 WL 208 IAW SRM 51-40-02-0G-0 AND DWG 141A5220 REV=-.;[02] VERIFIED ACTION 1. JOB COMPLETE.
